IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/496

Title: Ideal Criteria for both Ideal Criteria for both X2-dy2 = M1 And X2-dy2 = M2 to have Primitive Solutions for any Integers M1, M2 Prime to D > 0
Authors: Mollin, R.
Keywords: Continued Fractions
Diophantine Equations
Fundamental Units
Simultaneous Solutions
Ideals
Norm Form Equations
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 2, (2002), 175p-188p
Abstract: This article provides necessary and sufficient conditions for both of the Diophantine equations X^2 − DY^2 = m1 and x^2 − Dy^2 = m2 to have primitive solutions when m1 , m2 ∈ Z, and D ∈ N is not a perfect square. This is given in terms of the ideal theory of the underlying real quadratic order Z[√D].
URI: http://hdl.handle.net/10525/496
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol28-num2-2002-p175-p188.pdf478.43 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback